# SDR ASAA2017080321538

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 17,484 hours, 5,675 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 27,000 FT, MASTER CAUTION AND CAPTAIN`S PITOT PROBE HEAT AMBER LIGHT ILLUMINATED.  ACFT GROUNDED.  FOUND HEATERS CAPTAIN`S PITOT CIRCUIT BREAKER ON P18-3 PANEL TRIPPED.  RESET THE CIRCUIT BREAKER IAW AMM 20-60-01-860-801. CAPTAIN`S PITOT HEATER OPS CHECKED GOOD IAW IAW FIM 30-31, TASK 802.
